# SDR 2001UALA00137

- Difficulty date: February 19, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 69,487 hours, 17,416 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26069451
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 MAIN WHEEL INNER HALF RUBBING AGAINST THE BRAKE FRONT SIDE.  BRAKE INSPECTED AND FOUND TO BE IN GOOD CONDITION PER MM.  *S/D*  CAUSE UNKNOWN.  WHEEL AND AXLE BUILDUP WERE CORRECT WITH REMOVED WHEEL AND WITH NEW WHEEL INSTALLATION.
